# SDR SWAA2020032332672

- Difficulty date: March 6, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #5 RIB; STIFFENER #4; HAS 2EA CRACKED FASTENER HOLES ON LOWER FLANGE; ON STIFFENER SIDE. VERIFIED BY HFEC PER 737 NDT 51-00-00; PART 6 PROCEDURE 16.(MARKED) / REPAIRED L/H HORIZ. STAB; INSPAR RIB #5; STIFFENER #4 PER SRM 55-10-09-2R-5. SEE WIP'S FOR OTHER WORK PERFORMED. REFERENCE NON-ROUTINE #G718987 FOR RIB INSTALLATION.
